American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] István Juhász, Saharon Shelah, Lajos Soukup and Zoltán Szentmiklóssy. A tall space with a small bottom. Proc. Amer. Math. Soc. 131 (2003) 1907-1916. MR 1955280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Tapani Hyttinen and Saharon Shelah. Forcing a Boolean algebra with predesigned automorphism group. Proc. Amer. Math. Soc. 130 (2002) 2837-2843. MR 1908905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Saharon Shelah and Otmar Spinas. On tightness and depth in superatomic Boolean algebras. Proc. Amer. Math. Soc. 127 (1999) 3475-3480. MR 1610793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lutz Heindorf. On subalgebras of Boolean interval algebras. Proc. Amer. Math. Soc. 125 (1997) 2265-2274. MR 1389523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Bell, L. Shapiro and P. Simon. Products of $\omega^*$ images. Proc. Amer. Math. Soc. 124 (1996) 1593-1599. MR 1328339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Uri Abraham and Robert Bonnet. Every superatomic subalgebra of an interval algebra is embeddable in an ordinal algebra . Proc. Amer. Math. Soc. 115 (1992) 585-592. MR 1074745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kyle Bozeman. On the relationship between density and weak density in Boolean algebras . Proc. Amer. Math. Soc. 112 (1991) 1137-1141. MR 1049841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Judith Roitman. $\omega!$ can be a nontrivial automorphism group . Proc. Amer. Math. Soc. 112 (1991) 623-628. MR 1059636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. G. Schwarze. Preorders compatible with probability measures defined on a Boolean algebra . Proc. Amer. Math. Soc. 105 (1989) 436-442. MR 935109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alan D. Taylor. The cardinality of reduced power set algebras . Proc. Amer. Math. Soc. 103 (1988) 277-280. MR 938683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Frankiewicz and P. Zbierski. Partitioner-representable algebras . Proc. Amer. Math. Soc. 103 (1988) 926-928. MR 947684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. Balcar and F. Franek. Completion of factor algebras of ideals . Proc. Amer. Math. Soc. 100 (1987) 205-212. MR 884452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Francisco J. Freniche. The number of nonisomorphic Boolean subalgebras of a power set . Proc. Amer. Math. Soc. 91 (1984) 199-201. MR 740170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gary Brenner. A simple construction for rigid and weakly homogeneous Boolean algebras answering a question of Rubin . Proc. Amer. Math. Soc. 87 (1983) 601-606. MR 687625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Věra Trnková. Isomorphisms of sums of countable Boolean algebras . Proc. Amer. Math. Soc. 80 (1980) 389-392. MR 580990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] James T. Loats. Hopfian Boolean algebras of power less than or equal to continuum . Proc. Amer. Math. Soc. 77 (1979) 186-190. MR 542082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Saharon Shelah. Boolean algebras with few endomorphisms . Proc. Amer. Math. Soc. 74 (1979) 135-142. MR 521887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1